Assistant Professor of Statistics
Email: alicemwhui@uic.edu.hk
Office: T3-502-R4

Academic & Professional Qualifications
  • B.Sc. in Mathematics, The Chinese University of Hong Kong
  • Ph.D. in Mathematics , University of Hong Kong
  • P.G.D.E. in Mathematics Education, University of Hong Kong
Research and Work Experience
  • Research associate, Department of Mathematics, The Chinese University of Hong Kong, Hong Kong
  • Postdoctoral fellow, School of Mathematics, Statistics and Computer Science, University of KwaZulu-Natal, South Africa
Research Areas
  • Graph Theory
  • Finite Geometries
  • Combinatorics (Design Theory)
  • Teaching Methods
Selected Publications
  • Alice M.W. Hui, Muhammad Adib Surani, Sanming Zhou, The vertex-isoperimetric number of the incidence and non-incidence graphs of unitals,  Designs, Codes and Cryptography, available online.
  • Alice M.W. Hui, Bernardo Rodrigues. Switched graphs of some strongly regular graphs related to the symplectic graph, Designs, Codes and Cryptography 86(2018), 179–194.
  • Alice M.W. Hui. A geometric proof of Wilbrink's characterization of the even order classical unitals. Innovations in Incidence Geometry 15 (2017), Pages 145–167
  • Alice M.W. Hui. Extending some induced substructures of an inversive plane. Designs, Codes and Cryptography 79 (2015), 611–617.
  • Alice M.W. Hui, Yee Ka Tai, Philip P.W. Wong. On the autotopism group of the commutative Dickson semfield K and the stabilizer of the Ganley unital embedded in the semfield plane Pi(K). Innovations in Incidence Geometry 14 (2015), 27-42.
  • Alice M.W. Hui, Philip P.W. Wong. On embedding a unitary block design as a polar unital and intrinsic characterization of the classical unital. Journal of Combinatorial Theory, Series A 122 (2014), 39-52. Open access.
  • Alice M.W. Hui, Hiu Fai Law, Yee Ka Tai, Philip P.W. Wong. A note on unitary polarities in finite Dickson semfield planes. Journal of Geometry 106 (2014), 175-183.
  • Alice M.W. Hui, Hiu Fai Law, Yee Ka Tai, Philip P.W. Wong. Non-classical polar unitals in finite Dickson semfield planes. Journal of Geometry 104 (2013), 469-493. Open access.
  • Alice M.W. Hui, Philip P.W. Wong. Non-classical polar unitals in finite Figueroa planes. Journal of Geometry 103 (2012), 263-273. Open access.
Grants
  • Young Scientists Fund of the National Natural Science Foundation of China, Grant No. 11701035, Principal Investigator. 2018-2010.
Courses Taught at UIC
  • Calculus I
  • Calculus II
  • Linear Algebra I
  • Linear Algebra II
  • Speaking of Statistics